Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Distributed H∞ estimation in sensor networks with two-channel stochastic attacks
Other Titles: Distributed H-infinity estimation in sensor networks with two-channel stochastic attacks
Author: Song, H.
Shi, P.
Zhang, W.
Lim, C.C.
Yu, L.
Citation: IEEE Transactions on Cybernetics, 2020; 50(2):465-475
Publisher: IEEE
Issue Date: 2020
ISSN: 2168-2267
Statement of
Haiyu Song, Peng Shi, Wen-An Zhang, Cheng-Chew Lim, Li Yu
Abstract: This paper is concerned with the distributed estimation problem in sensor networks subjected to unknown attacks. Network attacks are considered to exist in two classes of channels: communication channels from the plant to sensors and communication channels among sensors. The status of an attack is viewed as a stochastic phenomenon, and the transmitted information will be modified when the attacker successfully carries out an attack on the related data packet. Based on the sensors’ own measurements and their neighbors’ local information, a novel distributed estimation model against two-channel stochastic attacks is presented. A sufficient condition on the existence of the desired distributed H∞ estimators is derived and the distributed estimator gains are designed by solving a linear matrix inequality. Lastly, two illustrative examples are provided to demonstrate the effectiveness of the proposed new design techniques.
Keywords: Distributed estimation; H∞ estimation; network attack
Rights: © 2018 IEEE. Personal use is permitted, but republication/redistribution requires IEEE permission. See for more information.
DOI: 10.1109/TCYB.2018.2865238
Grant ID:
Published version:
Appears in Collections:Aurora harvest 4
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.